# SDR DHL9774102C

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 520-540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CORROSION ON STR 27 BETWEEN STA 520 AND 540 FWD CARGO COMPT.  CUT OUT DAMAGED AREA OF STR 27C STA 530, INSTALLED REPAIR PER SRM 53-10-3, REPAIR 18 INCHES LONG.
